# SDR 2018FA0000340

- Difficulty date: June 23, 2018
- Submitted: August 21, 2018
- Operation: General aviation
- Aircraft: N3758C
- Make and model: Cessna 414
- Aircraft serial: 4140839
- Aircraft time: 3,833 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 50452112
- Condition: Broken
- Location: Nlg
- Part time: 3,833 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN DOWN POSITION UPON LANDING.
